MEAdvocacy.org Update and a Call for Continued Support
“I have tried raising money by asking for it, and by not asking for it. I always got more by asking for it.”
Discuss the article on the Forums.

Allergic Reaction to Meds? - EBV

Discussion in 'Other Health News and Research' started by Marco, Apr 28, 2012.

  1. Marco

    Marco Old blackguard

    Messages:
    1,634
    Likes:
    1,400
    Near Cognac, France
    This is a rough translation from an article in French. Apologies, but I'm sure you'll get the drift.


    Original abtract here :

    http://stm.sciencemag.org/content/2/46/46ra62.abstract
     
  2. maryb

    maryb iherb code TAK122

    Messages:
    3,008
    Likes:
    2,196
    UK
    This makes so much sense with regards to what happened to me earlier on this year. I had a 10 day course of Xifaxan beg Jan and with 2 days of finishing became ill, suffered a huge allergic reaction and back to square 1 with food intolerances etc.Tested positive for EBV active infection several times over the past 4 years. What happened just makes so much sense now thanks for posting.
     
  3. natasa778

    natasa778 Senior Member

    Messages:
    1,553
    Likes:
    1,520
    London UK
    Thanks for that Marco. Other herpesviruses have been suspected/reported in the past, this one is on HHV6 - I 'think' I remember seeing reports of possible involvement of others

    http://www.ncbi.nlm.nih.gov/pubmed/12865768

    http://www.ncbi.nlm.nih.gov/pubmed/20205923
     
  4. natasa778

    natasa778 Senior Member

    Messages:
    1,553
    Likes:
    1,520
    London UK
    aaah here

    http://www.ncbi.nlm.nih.gov/pubmed/15767030
     

See more popular forum discussions.

Share This Page